# SDR USAA980477

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 3870-4850
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 38.625 INCH 980 MM CORRODED BEAM CORRODED BEYOND LIMITS MED FLOOR THRESHOLD SUPPORT AT STATION 3870-4850.  REPLACED SUPPORT PER SRM CHAPTER 51.  (M)
